# SDR SWAA980207

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3, FOUND AFT GALLEY DOORWAY LOWER HINGE CUTOUT CRACKED.  REPAIRED PER BOEING SRM.
